How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31234
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

A mild stroke has left me with pins and needle sensation on

Customer Question

A mild stroke has left me with pins and needle sensation on my right side, particularly across the hand at the base of my fingers and similar position on my toes.
Mri showed it was not a tia.
It happened 5 weeks ago. I am 76, never smoked don't drink and weigh less than 10stone. (Think of all the fun I've missed)Will the sensation come back? If I exert, the numb bits get hot and itchy. I know I 've been very lucky. Now I am getting more curious than scared.-
Nobody told me I would feel so ill for 3/4 weeks, but hopefully, that is passing now.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.

Hi. So sorry to hear about your misfortune.

We can certainly continue beyond my first remarks here.

There is an excellent chance that the feeling will come back with time, but it may take several months for that to happen. Intensive physical therapy, proper diet, proper medications if they've been prescribed, and appropriate exercise will hasten the recovery.

But at the same time I don't have a crystal ball so I can't possibly guarantee that you will have a full recovery. Talk with your doctors about this

Dr. Chip and 2 other Medical Specialists are ready to help you
Expert:  Dr. Chip replied 2 years ago.
Thanks for the rating but you posted another question--what medications are you on?